Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 48, NWS Green Bay, WI

August 31, 2014

NWS Green Bay, WI issued this small craft advisory at Aug 31, 2014, 3:29 PM CDT. It took effect at Sep 1, 2014, 8:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Aug 31, 2014, 3:29 PM CDT (20:29 UTC)
In effect from
Sep 1, 2014, 8:00 AM CDT
Expired
Sep 1, 2014, 6:11 PM CDT
In force
10 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

991 
WHUS73 KGRB 312029
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
329 PM CDT SUN AUG 31 2014

...GUSTY SOUTH TO SOUTHWEST WINDS AND LARGE WAVES ON LABOR DAY... 

.GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP AHEAD OF A COLD FRONT
ON MONDAY... PRODUCING LARGE WAVES ON LAKE MICHIGAN. WINDS AND
WAVES WILL SUBSIDE LATE MONDAY AFTERNOON ON THE BAY...AND MONDAY
EVENING ON LAKE MICHIGAN.

LMZ521-522-010430-
/O.NEW.KGRB.SC.Y.0048.140901T1500Z-140901T2300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
329 PM CDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CDT
MONDAY. 

* WINDS...SOUTH 10 TO 20 KTS EARLY MONDAY VEERING SOUTHWEST 15 TO
  25 KTS MID-DAY...THEN DECREASING TO 10 TO 15 KTS LATE MONDAY
  AFTERNOON. 

* WAVES...BUILDING TO 2 TO 4 FT MONDAY MORNING. WAVES WILL SUBSIDE
  TO 1 TO 3 FT MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-010430-
/O.NEW.KGRB.SC.Y.0048.140901T1300Z-140902T0200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
329 PM CDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 9 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 9 PM CDT MONDAY.

* WINDS...SOUTH WIND 10 TO 20 KTS...INCREASING TO 15 TO 25 KTS BY
  LATE MORNING...THEN VEERING SOUTHWEST IN THE AFTERNOON.. WINDS
  WILL BECOME WEST 5 TO 15 KTS MONDAY EVENING.

* WAVES...2 TO 4 FT BUILDING TO 3 TO 5 FT BY MID TO LATE MONDAY
  MORNING. WAVES WILL SUBSIDE TO 1 TO 3 FT LATE MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
7 follow-up statements
876 
WHUS73 KGRB 010309
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1009 PM CDT SUN AUG 31 2014

...GUSTY SOUTH TO SOUTHWEST WINDS AND LARGE WAVES ON LABOR DAY...

.GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP AHEAD OF A COLD
FRONT EXPECTED TO PASS THROUGH THE AREA ON MONDAY. WINDS AND
WAVES WILL SUBSIDE LATE MONDAY AFTERNOON ON THE BAY...AND MONDAY
EVENING ON LAKE MICHIGAN.

LMZ521-522-011115-
/O.CON.KGRB.SC.Y.0048.140901T1500Z-140901T2300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
1009 PM CDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CDT
MONDAY...

* WINDS...SOUTH 10 TO 20 KTS EARLY MONDAY VEERING SOUTHWEST 15 
  TO 25 KTS MID-DAY...THEN DECREASING TO 10 TO 15 KTS LATE 
  MONDAY AFTERNOON. 

* WAVES...BUILDING TO 2 TO 4 FT MONDAY MORNING. WAVES WILL 
  SUBSIDE TO 1 TO 3 FT MONDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-011115-
/O.CON.KGRB.SC.Y.0048.140901T1300Z-140902T0200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1009 PM CDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 9 PM CDT
MONDAY...

* WINDS...SOUTH WIND 10 TO 20 KTS...INCREASING TO 15 TO 25 KTS 
  BY LATE MORNING...THEN VEERING SOUTHWEST IN THE AFTERNOON.. 
  WINDS WILL BECOME WEST 5 TO 15 KTS MONDAY EVENING. 

* WAVES...2 TO 4 FT BUILDING TO 3 TO 5 FT BY MID TO LATE MONDAY 
  MORNING. WAVES WILL SUBSIDE TO 1 TO 3 FT LATE MONDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
674 
WHUS73 KGRB 010906
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
406 AM CDT MON SEP 1 2014

...GUSTY SOUTH TO SOUTHWEST WINDS AND LARGE WAVES TODAY...
...AREAS OF DENSE FOG ON LAKE MICHIGAN THIS MORNING...

.GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP AHEAD OF A COLD
FRONT EXPECTED TO PASS THROUGH THE AREA TODAY. WINDS AND WAVES
WILL SUBSIDE BY LATE AFTERNOON ON THE BAY...AND BY EVENING ON
LAKE MICHIGAN.

..LIGHT WINDS AND MOIST AIR OVER LAKE MICHIGAN HAS RESULTED IN
AREAS OF DENSE FOG OVER THE NEARSHORE WATERS THIS MORNING. THE DENSE
FOG WILL REDUCE THE VISIBILITY TO LESS THAN 1/4 OF A MILE AT
TIMES.

LMZ541>543-011715-
/O.NEW.KGRB.MF.Y.0013.140901T0906Z-140901T1500Z/
/O.CON.KGRB.SC.Y.0048.140901T1300Z-140902T0200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
406 AM CDT MON SEP 1 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

* WINDS...SOUTH WIND 10 TO 20 KTS...INCREASING TO 15 TO 25 KTS  
BY LATE MORNING...THEN VEERING SOUTHWEST IN THE AFTERNOON..  
WINDS WILL BECOME WEST 5 TO 15 KTS MONDAY EVENING.

* WAVES...2 TO 4 FT BUILDING TO 3 TO 5 FT BY MID TO LATE MORNING.
  WAVES WILL SUBSIDE TO 1 TO 3 FT BY EVENING.

* VISIBILITY...AREAS OF DENSE FOG WILL REDUCE THE VISIBILITY TO
  BELOW 1/4 OF A MILE AT TIMES THIS MORNING...BUT WILL INCREASE
  BY LATE MORNING AS THE WINDS INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

LMZ521-522-011715-
/O.CON.KGRB.SC.Y.0048.140901T1500Z-140901T2300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
406 AM CDT MON SEP 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 6 PM CDT THIS EVENING...

* WINDS...SOUTH 10 TO 20 KTS...VEERING SOUTHWEST 15 TO 25 KTS MID-
  DAY...THEN DECREASING TO 10 TO 15 KTS BY LATE AFTERNOON.

* WAVES...BUILDING TO 2 TO 4 FT. WAVES WILL SUBSIDE TO 1 TO 3 FT
  BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
556 
WHUS73 KGRB 010959
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
459 AM CDT MON SEP 1 2014

...GUSTY SOUTH TO SOUTHWEST WINDS AND LARGE WAVES TODAY...
...AREAS OF DENSE FOG ON LAKE MICHIGAN THIS MORNING...

.GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP AHEAD OF A COLD
FRONT EXPECTED TO PASS THROUGH THE AREA TODAY. WINDS AND WAVES
WILL SUBSIDE BY LATE AFTERNOON ON THE BAY...AND BY EVENING ON
LAKE MICHIGAN.

..LIGHT WINDS AND MOIST AIR OVER LAKE MICHIGAN HAS RESULTED IN
AREAS OF DENSE FOG OVER THE NEARSHORE WATERS THIS MORNING. THE
DENSE FOG WILL REDUCE THE VISIBILITY TO LESS THAN 1/4 OF A MILE
AT TIMES.

LMZ541>543-011800-
/O.CON.KGRB.MF.Y.0013.000000T0000Z-140901T1500Z/
/O.CON.KGRB.SC.Y.0048.140901T1300Z-140902T0200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
459 AM CDT MON SEP 1 2014

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 9 PM CDT THIS EVENING...

* WINDS...SOUTH WIND 10 TO 20 KTS...INCREASING TO 15 TO 25 KTS 
  BY LATE MORNING...THEN VEERING SOUTHWEST IN THE AFTERNOON.. 
  WINDS WILL BECOME WEST 5 TO 15 KTS MONDAY EVENING.

* WAVES...2 TO 4 FT BUILDING TO 3 TO 5 FT BY MID TO LATE 
  MORNING. WAVES WILL SUBSIDE TO 1 TO 3 FT BY EVENING. 

* VISIBILITY...AREAS OF DENSE FOG WILL REDUCE THE VISIBILITY TO 
  BELOW 1/4 OF A MILE AT TIMES THIS MORNING...BUT WILL INCREASE 
  BY LATE MORNING AS THE WINDS INCREASE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ521-522-011800-
/O.CON.KGRB.SC.Y.0048.140901T1500Z-140901T2300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
459 AM CDT MON SEP 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 6 PM CDT THIS EVENING...

* WINDS...SOUTH 10 TO 20 KTS...VEERING SOUTHWEST 15 TO 25 KTS 
  MID- DAY...THEN DECREASING TO 10 TO 15 KTS BY LATE AFTERNOON. 

* WAVES...BUILDING TO 2 TO 4 FT. WAVES WILL SUBSIDE TO 1 TO 3 FT 
  BY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
000 
WHUS73 KGRB 011435
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
935 AM CDT MON SEP 1 2014

...GUSTY SOUTH TO SOUTHWEST WINDS AND LARGE WAVES TODAY... 
...DENSE FOG ON LAKE MICHIGAN THIS MORNING...

.GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP AHEAD OF A COLD
FRONT PASSING THROUGH THE AREA TODAY. WINDS AND WAVES WILL SUBSIDE
BY LATE AFTERNOON ON THE BAY...AND BY EVENING ON LAKE MICHIGAN.

VERY MOIST AIR MOVING OVER LAKE MICHIGAN HAS RESULTED IN AREAS OF
DENSE FOG OVER THE NEARSHORE WATERS THIS MORNING. THE DENSE FOG
WILL REDUCE THE VISIBILITY TO LESS THAN 1/4 OF A MILE AT TIMES.

LMZ541>543-012245-
/O.EXT.KGRB.MF.Y.0013.000000T0000Z-140901T1700Z/
/O.CON.KGRB.SC.Y.0048.000000T0000Z-140902T0200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
935 AM CDT MON SEP 1 2014

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS...SOUTH 10 TO 20 KTS...INCREASING TO 15 TO 25 KTS IN THE
  LATE MORNING...THEN VEERING SOUTHWEST IN THE AFTERNOON. WINDS
  WILL BECOME WEST 10 TO 15 KTS MONDAY EVENING.

* WAVES...2 TO 4 FT BUILDING TO 3 TO 5 FT BY LATE MORNING. WAVES
  WILL SUBSIDE TO 1 TO 3 FT LATE TONIGHT.

* VISIBILITY...AREAS OF DENSE FOG WILL REDUCE THE VISIBILITY TO
  BELOW 1/4 OF A MILE AT TIMES THIS MORNING...BUT VISIBILITIES ARE
  EXPECTED TO INCREASE THIS AFTERNOON AS THE WINDS INCREASE AND
  BECOME SLIGHTLY OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ521-522-012245-
/O.CON.KGRB.SC.Y.0048.140901T1500Z-140901T2300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
935 AM CDT MON SEP 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WINDS...SOUTH 10 TO 20 KTS...VEERING SOUTHWEST 15 TO 25 KTS MID-
  DAY...THEN DECREASING TO 10 TO 15 KTS BY LATE AFTERNOON.

* WAVES...BUILDING TO 2 TO 4 FT THIS MORNING. WAVES WILL SUBSIDE
  TO 1 TO 3 FT BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
675 
WHUS73 KGRB 011715
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1215 PM CDT MON SEP 1 2014

...SOUTHWEST WINDS AND LARGE WAVES THIS AFTERNOON...

.SOUTHWEST WINDS AND LARGE WAVES WILL CONTINUE AHEAD OF A COLD
FRONT PASSING THROUGH THE AREA THIS AFTERNOON. WINDS AND WAVES
WILL SUBSIDE BY LATE AFTERNOON ON THE BAY...AND BY EVENING ON LAKE
MICHIGAN.

LMZ541>543-020115-
/O.EXP.KGRB.MF.Y.0013.000000T0000Z-140901T1700Z/
/O.CON.KGRB.SC.Y.0048.000000T0000Z-140902T0200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1215 PM CDT MON SEP 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...
...DENSE FOG ADVISORY HAS EXPIRED...

* WINDS...SOUTHWEST 10 TO 20 KTS WITH GUSTS TO AROUND 25 KTS THIS
  AFTERNOON. WINDS WILL BECOME WEST 10 TO 15 KTS THIS EVENING.

* WAVES...3 TO 5 FT THROUGH EARLY EVENING. WAVES WILL SUBSIDE TO 1
  TO 3 FT LATE TONIGHT.

* PATCHY FOG IS STILL EXPECTED THIS AFTERNOON...HOWEVER THE
  WIDESPREAD DENSE FOG HAS LIFTED AND/OR MOVED OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-012300-
/O.CON.KGRB.SC.Y.0048.000000T0000Z-140901T2300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
1215 PM CDT MON SEP 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WINDS...SOUTHWEST 10 TO 20 KTS WITH GUSTS TO 25 KTS...DECREASING
  TO 10 TO 15 KTS BY LATE AFTERNOON.

* WAVES...2 TO 4 FT. WAVES WILL SUBSIDE TO 1 TO 3 FT BY THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
241 
WHUS73 KGRB 012031
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
331 PM CDT MON SEP 1 2014

...GUSTY SOUTHWEST WINDS AND LARGE WAVES SLOWLY SUBSIDING THIS
EVENING...

.SOUTHWEST WINDS AND LARGE WAVES WILL CONTINUE AHEAD OF A COLD
FRONT PASSING THROUGH THE AREA...SUBSIDING BY LATE AFTERNOON ON THE
BAY...AND THIS EVENING ON LAKE MICHIGAN.

LMZ521-522-012300-
/O.CON.KGRB.SC.Y.0048.000000T0000Z-140901T2300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
331 PM CDT MON SEP 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WINDS...SOUTHWEST 10 TO 20 KTS WITH A FEW GUSTS TO 25
  KTS...BECOMING WEST AND DECREASING TO 10 TO 15 KTS BY EARLY THIS
  EVENING.

* WAVES...2 TO 4 FT SUBSIDING TO 1 TO 3 FT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-020200-
/O.CON.KGRB.SC.Y.0048.000000T0000Z-140902T0200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
331 PM CDT MON SEP 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS...SOUTHWEST 10 TO 20 KTS WITH GUSTS TO AROUND 25 KTS
  THROUGH LATE AFTERNOON. WINDS WILL BECOME WEST 10 TO 15 KTS
  THIS EVENING.

* WAVES...2 TO 4 FT THROUGH EARLY EVENING...SUBSIDING TO 1 TO 2 FT
  LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
731 
WHUS73 KGRB 012311
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
611 PM CDT MON SEP 1 2014

...WINDS AND WAVES HAVE SUBSIDED...

LMZ541>543-020015-
/O.CAN.KGRB.SC.Y.0048.000000T0000Z-140902T0200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
611 PM CDT MON SEP 1 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

LMZ521-522-020015-
/O.EXP.KGRB.SC.Y.0048.000000T0000Z-140901T2300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
611 PM CDT MON SEP 1 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 31, 2:18 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Aug 31, 2:18 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
218 PM CDT SUN AUG 31 2014

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SYNOPSIS...
ISSUED AT 218 PM CDT SUN AUG 31 2014

WARM AND RATHER HUMID WITH SHOWERS AND THUNDERSTORMS AT TIMES FOR
THE REST OF THE HOLIDAY WEEKEND AND THROUGH THE UPCOMING WORK
WEEK.

STG SUBTROPICAL RIDGE ACRS THE SRN CONUS WL EXPAND NWD A BIT AS
SOMEWHAT PROGRESSIVE BAND OF WESTERLIES GRADUALLY RECEDES NWD
DURING THE PERIOD. NOTHING SPECIAL ABOUT THIS PATTERN FOR THIS
TIME OF YEAR...AS THE WESTERLIES ARE TYPICALLY STRONGER THAN
DURING THE MIDDLE SUMMER...BUT ARE STILL USUALLY CENTERED N OF THE
AREA.

THE PRIMARY FRONTAL ZONE SEPARATING WARM AND VERY MOIST TROPICAL
AIR TO THE S FM COOLER AND DRIER CANADIAN AIR TO THE N WL REMAIN
STETCHED OUT W-E ALONG THE SRN EDGE OF THE MAIN WESTERLIES...AND
CLOSE TO THE FCST AREA MUCH OF THE TIME. THIS WL RESULT IN
SEVERAL OPPORTUNITIES FOR PCPN...LIKELY RESULTING IN ABV NORMAL
AMNTS. TEMPS ARE EXPECTED TO REMAIN AOA NORMAL FOR MUCH OF THE
FCST PERIOD BEFORE DROPPING BACK CLOSE TO NORMAL LATE. IT WILL
ALSO BE HUMID AT TIMES.
&&

.SHORT TERM...TONIGHT AND MONDAY
ISSUED AT 218 PM CDT SUN AUG 31 2014

THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW LOW
PRESSURE MOVING NORTHEAST OVER FAR NORTHWEST MINNESOTA AND A COLD
FRONT MOVING EASTWARD FROM THE LOW TO THE CENTRAL GREAT PLAINS.
STORMS HAVE BEGUN TO FIRE ALONG THE FRONT OVER SOUTH CENTRAL
MINNESOTA...BUT THE ATMOSPHERE IS STRUGGLING TO DESTABILIZE DUE IN
PART TO A PRONOUNCED CAP AND DRY AIR ON THE 18Z MINNEAPOLIS
SOUNDING.  HOWEVER...AS A SHORTWAVE OVER NEBRASKA MOVES INTO THE
NORTHERN MISSISSIPPI VALLEY...THE CAP IS EXPECTED TO WEAKEN LATE
THIS AFTERNOON THAT WILL RESULT IN A FAVORABLE ENVIRONMENT FOR
SEVERE STORMS.  THESE STORMS COULD MOVE INTO NORTH-CENTRAL WISCONSIN
LATER THIS EVENING.  THE MAIN SHORTWAVE IS MOVING EAST OVER EASTERN
WYOMING AND ANTICIPATED TO ARRIVE INTO WISCONSIN LATE TONIGHT INTO
MONDAY MORNING...ALONG WITH THE COLD FRONT.  THUNDERSTORM TIMING AND
IMPACTS ARE THE MAIN FORECAST CONCERNS.

TONIGHT...A COLD FRONT WILL SLOWLY MOVE ACROSS THE NORTHERN
MISSISSIPPI VALLEY AS IT WAITS FOR A SHORTWAVE OVER WYOMING TO GIVE
IT A FORWARD PUSH.  ASSUMING STRONG TO SEVERE CONVECTION AHEAD OF
THE FRONT DEVELOPS AS PLANNED LATER THIS AFTERNOON INTO THIS
EVENING...GUIDANCE SUGGESTS THIS CONVECTION WILL MAKE A RUN AT
NORTH-CENTRAL WISCONSIN LATE THIS EVENING...THOUGH WILL BE WEAKENING
AS DIURNAL INSTABILITY IS LOST.  MODELS SUGGEST AROUND 1000 J/KG OF
ELEVATED CAPE WILL BE PRESENT AS THIS CONVECTION APPROACHES THE
NORTHWEST FORECAST AREA SO NOT OUT OF THE QUESTION THAT A FEW STRONG
STORMS COULD REACH NORTH-CENTRAL WISCONSIN.  AN ISOLATED SEVERE
STORM CANNOT BE RULED OUT...MAINLY FOR DAMAGING WINDS AND LARGE
HAIL.  WOULDNT BE SURPRISE TO SEE A FEW HOUR BREAK OVERNIGHT BETWEEN
THIS CONVECTION AS IT WEAKENS/LIFTS TO THE NORTHEAST...AND A MORE
WIDESPREAD AREA OF SHOWERS AND THUNDERSTORMS AHEAD OF THE MAIN
SHORTWAVE WHICH WILL MOVE INTO THE NORTHERN MISSISSIPPI VALLEY BY
12Z.  THIS AREA OF PRECIP SHOULD MOVE ACROSS CENTRAL AND
NORTH-CENTRAL WI LATE TONIGHT.  ELEVATED CAPES LOOK TO BE APPROX 500
J/KG SO NOT ANTICIPATING SEVERE CONVECTION.  LOWS MAINLY IN THE
MIDDLE 60S.

MONDAY...THE SHORTWAVE TROUGH WILL LIFT NORTHEAST ACROSS WISCONSIN
MONDAY MORNING...DRIVING THE AREA OF SHOWERS AND THUNDERSTORMS
ACROSS NORTH-CENTRAL AND NORTHEAST WISCONSIN.  THE HEAVIEST RAINFALL
LOOKS TO OCCUR OVER CENTRAL AND NORTH-CENTRAL WISCONSIN WITH THIS
EVENT AND COULD SEE AN INCH TO 1.50 INCHES IF CONVECTION REACHES
INTO THIS AREA THIS EVENING.  WITH PRECIPITATION OCCURRING DURING
THE MORNING AND THE SHORTWAVE LIFTING NORTHEAST OF THE AREA IN THE
AFTERNOON...SEEMS LIKE AN AWFULLY SMALL TIME PERIOD FOR
REDEVELOPMENT OF STORMS ALONG THE COLD FRONT OVER NORTHEAST
WISCONSIN.  THE BEST BET MAY BE TO HAVE STORMS CONTINUOUSLY REFIRE
ALONG THE TAIL OF THE SHORTWAVE...BUT THIS ADMITTEDLY SEEMS LIKE
A SMALL CHANCE SINCE THE ATMOSPHERE WILL HAVE BEEN WORKED OVER
BY THIS TIME...AND PRECIPITATION WILL HAVE SQUASHED SURFACE BASED
INSTABILITY.  AS A RESULT...SPC HAS SHIFTED THE SLIGHT RISK OF
SEVERE WEATHER TO THE SOUTH AND EAST OF THE FORECAST AREA AND THIS
SEEMS REASONABLE.  WILL MENTION THE CHANCE OF GUSTY WINDS AND SMALL
HAIL BUT LEAVE THE THREAT OF SEVERE WEATHER OUT OF THE HWO.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY
ISSUED AT 218 PM CDT SUN AUG 31 2014

SOME LINGERING PCPN WL BE POSSIBLE MON EVENING...MAINLY OVER E-C
WI. CARRIED CHC POPS INTO THE EARLY EVENING. WHILE ISOLD SHRA
COULD LINGER WELL INTO THE NGT...THE MAIN POOL OF INSTABILITY WL
BE WELL S BY THEN...SO OPTED TO GO WITH A DRY FCST AFTER MIDNIGHT.
LATER SHIFTS MAY NEED TO TAKE ANOTHER LOOK AT THAT.

THERE ARE PROS AND CONS FOR PCPN CHCS TUE. ON ONE HAND...UPR TROF
WL STILL BE ACRS THE AREA DURING THE MORNING...AND WNWLY UPR FLOW
WL KEEP MODEST MID-LVL LAPSE RATES ACRS THE RGN. ON THE OTHER...
UPR HEIGHTS WL BE RISING AS THE TROF SHIFTS E...AND QG FORCING
WL BE FAVORING SUBSIDENCE. OPTED TO KEEP FAIRLY LOW POPS...BUT
WENT WITH ISOLD SHRA ACRS ALL BUT THE FAR SRN PART OF THE AREA.
PCPN UNLIKELY TO BE A BIG DEAL...BUT CONFIDENCE IN TOTALLY DRY DAY
ISN/T THAT GREAT EITHER.

UPR HEIGHTS SHOULD CONT TO RISE TUE NGT/WED. STAYED DRY TUE NGT...
BUT N-C WI WL BE CLOSE ENOUGH TO THE RETURN FLOW TO JUSTIFY
HAVING A CHC OF TSRA WED.

WENT WITH A BLEND OF TOP PERFORING GUIDANCE PRODUCTS FOR TEMPS...
WHICH WERE DOMINATED BY THE ECMWF AND IT/S MOS AND BIAS-CORRECTED
DERIVATIVES.

NO SIG CHGS NEED TO BROAD-BASED EXTENDED FCST INITIALIZATION
GRIDS.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1158 AM CDT SUN AUG 31 2014

MVFR AND IFR STRATUS NORTH OF A WARM FRONT WILL EVENTUALLY IMPROVE
AT THE AREA TAF SITES EARLY TO MID AFTERNOON. AS A FRONT MOVES
ACROSS THE REGION LATE TONIGHT INTO MONDAY...SCATTERED MVFR CIGS AND
VSBYS...LOCALLY IFR...WILL DEVELOP DUE TO HEAVY RAIN AND POSSIBLE
THUNDERSTORMS.  SOME STORMS MAY CONTAIN STRONG GUSTY WINDS AS THEY
MOVE INTO CENTRAL AND NORTH-CENTRAL WISCONSIN LATE IN THE EVENING
AND OVERNIGHT....BUT WITH UNCERTAINTY TIMING/COVERAGE...HAVE LEFT
PRECIP AS SHOWERS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....MPC
LONG TERM......SKOWRONSKI
AVIATION.......MPC
Hazardous weather outlook, Aug 31, 3:17 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
317 PM CDT SUN AUG 31 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-012030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
317 PM CDT SUN AUG 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS OVER NORTH CENTRAL AND
CENTRAL WISCONSIN TONIGHT AND NORTHEAST WISCONSIN LATE TONIGHT.
ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW OF THE STORMS
OVER CENTRAL AND NORTH CENTRAL WISCONSIN MAY CONTAIN LOCALLY HEAVY
RAIN...HAIL...AND GUSTY WINDS LATE THIS EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY ON MONDAY AS A COLD FRONT SLIDES OVER THE
STATE. THE STRONGEST OF STORMS WILL BE CAPABLE OF PRODUCING STRONG
GUSTY WINDS AND SMALL HAIL. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE.

THERE IS ALSO A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH
FRIDAY. HEAVY RAINFALL WILL BE POSSIBLE WITH THE STORMS...BUT IT
IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR.

.SPOTTER INFORMATION STATEMENT...

FORMAL SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT...BUT SPOTTERS
SHOULD RELAY REPORTS OF HEAVY RAINFALL OR FLOODING TO THE NATIONAL
WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-012030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
317 PM CDT SUN AUG 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

PATCHY FOG WILL IMPACT MARINERS OVER LAKE MICHIGAN AND THE CENTRAL
PART OF THE BAY OF GREEN BAY THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS A CHANCE FOR STORMS MONDAY. SOME OF THE STORMS MAY
PRODUCE TORRENTIAL RAINFALL AND GUSTY WINDS...AND POSE A THREAT TO
MARINERS.

THERE IS ALSO A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH
FRIDAY. FOG COULD AGAIN REDUCE VISIBILITIES AND POSE A HAZARD TO
BOATERS AT TIMES DURING THE LATTER PART OF THE WORK WEEK.

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 3:32 PM CDTBeach Hazards StatementGRBDoor, Kewaunee, Manitowoc27 hr

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.